MathSciNet Relay Station
MathSciNet bibliographic data
MR142634 (26 #203) 20.99
Baumslag, Gilbert A non-hopfian group. Bull. Amer. Math. Soc. 68 1962 196–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement